Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weighted norm inequalities for Hilbert transforms and conjugate functions of even and odd functions


Author: Kenneth F. Andersen
Journal: Proc. Amer. Math. Soc. 56 (1976), 99-107
DOI: https://doi.org/10.1090/S0002-9939-1976-0399739-2
MathSciNet review: 0399739
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is well known that the Hilbert tranformation and the conjugate function operator restricted to even (odd) functions define bounded linear operators on weighted $ {L^p}$ spaces under more general conditions than is the case for the unrestricted operators. In analogy with recent results of Hunt, Muckenhoupt and Wheeden for the Hilbert transform and the conjugate function operator, we obtain necessary and sufficient conditions in order that these restricted operators should satisfy weighted weak-type inequalities and hence also necessary and sufficient conditions in order that these operators should be bounded on weighted $ {L^p}$ spaces for $ 1 < p < \infty $.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399739-2
Article copyright: © Copyright 1976 American Mathematical Society